question about C20/AB stack
- 07-29-2012, 11:41 AM
question about C20/AB stack
Let me give you guys some context before i get into my question... so the past week, i have been camping and doing a lot of drinking. At the end of my trip, my stomach started to.hurt (naturally). i came home Friday, and that's when i started taking my stack. Weather placebo or not, i got extremely.hungry and thirsty so ate and drank like a horse (i was lead to the water). Everything seemed okay, i got a slight thermo feeling, although energy.did not increase.
The next day, I had taken both supps along with my mono and jack3d PWO and i got light headed, felt a bit weak, and it seemed like the jack3d wasn't working properly (i haven't taken stims for my entire trip, so adrenal fatigue isn't the issue). I wanted to see how my body responded to my fasted training, and i figured i went hypo so I may not be able to do my FTP. That's fine, and when i started lifting i felt much more than normal (possible placebo) which was awesome, but then out of nowhere i got very nautious and felt like i was going to puke. This happened about 2-3 sets into my first exercise. I pushed through the rest of the.workout and all wbecame well, until the end where i figured i had gone hypo again because i just felt like overall **** (i got in the sauna and got cold and nautious). I obviously didn't have.my typical "feel good" feeling after lifting and was very calm too. i figured after i ate this would subside, so i have ~1200 calorie meal and afterwards, i was still very calm and it didn't change my mood much, although it did alleviate my hypo symptoms. After i got home, i just kinda felt out of it for the rest of the.day. Ate and drank like a horse again tho (had to be led to the water again). Obviously i seemed to pinpoint some of the.issues, bit still have a few questions...
the stomachache could have been because of the.drinking, but i am not certain. Anybody else experience this problem?
When taken with a PWO, has anyone experienced a change in the stims effectiveness while taking these products?
Has anyone experienced a change in mood with these supps, and given the information what do you think the reason for me being so calm is?
Am i going to have to completely abandon my FTP if i choose to take my stack PWO?
If i change my dosing schedule to post workout, would that potentially hinder the.effectiveness of my stack?
sorry for the random periods (they're the worst kind). Im typing from my phone.
- 07-29-2012, 05:15 PM
- 07-31-2012, 01:02 AM
Not sure exactly man...lots going on here.
I would be sure to take everything with meals, and try taking smallest doses as possible and spread them out. 1 of each 4x per day or so
07-31-2012, 04:20 AM
Thanks for the response natty, i did legs yesterday and killed it. although it crippled me today lol.
should i do ftp while on this, or only fast on off days?
07-31-2012, 05:05 AM
def with food man, if I don't eat at least an hour before taking Jack3d (which I currently use) I get the same symptoms. Light headed, nausea and cold sweats. What dose was the Jack3d? 1 scoop? It takes me about a week or so before I can bump past one scoop as well.
Day by Day, we get better and better! Tillí we canít be beat Ė Wonít Be Beat!
07-31-2012, 03:12 PM
Similar Forum Threads
- By nightwing in forum SupplementsReplies: 7Last Post: 11-25-2009, 11:29 PM
- By spres444 in forum AnabolicsReplies: 16Last Post: 11-02-2008, 08:05 PM
- By St1ff in forum NutraplanetReplies: 17Last Post: 04-09-2007, 07:33 PM
- By peruvianlu in forum SupplementsReplies: 0Last Post: 06-16-2006, 06:30 PM